# SDR USAA950481

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Part time: 29,263 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING FC-2 CHECK INSPECTION, FOUND 5 .125 INCH LONG CRACKS, 3 IN VERTICAL STAB CONNECTION ANGLE INTERMEDIATE SPAR II AND 2 IN INTERMEDIATE SPAR I CONNECTION ANGLE RT.  CONFIRMED VISUAL BY EDDY CURRENT.  REMOVED DAMAGED AREA, INSTALLED FILLER AND DOUBLER REPAIR PER SRM 53-31-00 PG 2.  (W)
